# SDR CALA2022092302459

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A300*
- Aircraft serial: 512
- Aircraft time: 86,723 hours, 34,290 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS FUEL CAP LANYARD MISSING. FEKYIBELU, SHOAREGA (V941348)DEFERRED REF CDL 28A INOP PLACARD INSTALLED. DISPATCH DESK: 23   NAME: V.O. DATE: 21-SEP-22- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V941348 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE USE CDL PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE USE CDL MAC RELATED WORK ORDER 000000003057325 AND PRTR 28A 28A FEKYIBELU, SHOAREGA (V941348)DEFERRED REF CDL 28A INOP PLACARD INSTALLED. PART NEEDED TO ACP FIX. DID NOT ARRIVE, AND IS NIS AT LAS CURRENTLY. ADD FAULT: 2800 REMOVED AND REPLACED FUEL CAP LANYARD. REF IPC 28-25-41
